About the Journal

Hilbert Journal of Mathematical Analysis (Hilbert J. Math. Anal.) is a peer-reviewed, open-access international journal publishing original and high-quality research papers that treat mathematical analysis, geometry, topology, and all closely related topics. It is published by Komunitas Analisis Matematika Indonesia (Kamindo)/Indonesian Mathematical Analysis Society.

Hilbert Journal of Mathematical Analysis publishes two issues per year, April and October.

 

Journal title : Hilbert Journal of Mathematical Analysis
Initials : HJMA
Abbreviation : Hilbert J. Math. Anal.
Frequency : 2 issues per year (April and October)
Prefix DOI : 10.62918 crossref3
Online ISSN : 2985-7619
Editor in Chief : Mawardi Bahri [Scopus_type_logo]
Managing Editor : Herry Pribawanto Suryawan [Scopus_type_logo]
Publisher : Komunitas Analisis Matematika Indonesia (Kamindo)
Publishing Model : Open Access

 

Current Issue

Vol. 2 No. 1 (2023): Hilbert J. Math. Anal.
					View Vol. 2 No. 1 (2023): Hilbert J. Math. Anal.
Full Issue

View or download the full issue                                        PDF

Published: 13-11-2023
View All Issues

CALL FOR PAPER

Hilbert Journal of Mathematical Analysis, call for papers to Volume 2 Number 2 April 2024. Deadline of submission on 29th February 2024.